| Catalog Number |
0066204 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/03/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An immucor field service engineer (fse) reported the peruvian event.A review of the instrument test well images in question did not denote an error during testing.
Event or Problem Description
On (b)(6) 2017, an immucor field service engineer (fse) reported for a (b)(6) customer site an unexpected negative antibody identification when using capture-r ready-id when used on a galileo echo instrument.